# SDR CALA9900055

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING TIP SURFACE HAS .5 INCH LONG HOLE WORK THROUGH AND .5625 INCH CRACK.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 57-30-2.
